Ghent University Academic Bibliography

Advanced

Fourier transform and related integral transforms in superspace

Hendrik De Bie UGent (2008) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 345(1). p.147-164
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
superspace, Clifford analysis, Fourier transform, fractional Fourier transform, radon transform, CLIFFORD ANALYSIS, CALCULUS
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J. Math. Anal. Appl.
volume
345
issue
1
pages
147 - 164
Web of Science type
Article
Web of Science id
000257153600014
JCR category
MATHEMATICS
JCR impact factor
1.046 (2008)
JCR rank
33/214 (2008)
JCR quartile
1 (2008)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2008.03.047
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
681404
handle
http://hdl.handle.net/1854/LU-681404
date created
2009-06-06 11:12:31
date last changed
2016-12-19 15:43:37
@article{681404,
  author       = {De Bie, Hendrik},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {superspace,Clifford analysis,Fourier transform,fractional Fourier transform,radon transform,CLIFFORD ANALYSIS,CALCULUS},
  language     = {eng},
  number       = {1},
  pages        = {147--164},
  title        = {Fourier transform and related integral transforms in superspace},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2008.03.047},
  volume       = {345},
  year         = {2008},
}

Chicago
De Bie, Hendrik. 2008. “Fourier Transform and Related Integral Transforms in Superspace.” Journal of Mathematical Analysis and Applications 345 (1): 147–164.
APA
De Bie, H. (2008). Fourier transform and related integral transforms in superspace. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 345(1), 147–164.
Vancouver
1.
De Bie H. Fourier transform and related integral transforms in superspace. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2008;345(1):147–64.
MLA
De Bie, Hendrik. “Fourier Transform and Related Integral Transforms in Superspace.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 345.1 (2008): 147–164. Print.